# SDR UIEA2019033103743

- Difficulty date: March 31, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 95,976 hours, 18,406 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Packing
- Part number: BACP11K6
- Condition: Leaking
- Location: Pneumatic System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PNEUMATIC LEAK CHECK USING COMPRESSED NITROGEN AT #2 ENGINE CHECK FAILED AT LOCATION "K".( REMOVED AND REPLACED #2 ENGINE PRV DAMAGED "O" RING AT ELBOW FITTING COMPRESS INLET. IAW AMM 36-11-18 NO LEAKS NOTED. REF: EO1936A088 LOCATION K. )
